# SDR USAASB03089

- Difficulty date: June 22, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND ERPLACED TEH BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
